Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Swallowed a staple pin, movement in throat on swallowing. Prescribed amoxicillin. Treatment options?

i swallowed a staple pin and when the x ray was taken it did not show anything, but then i feel a like there is something in my throat , just around the adam s apple. he prescribed amoxilin and pain stop and have taken them till i finished the course. whenever i eat i dont feel anypain what so ever, but if i swallow saliva i feel some movement on the throat. what is the cause
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

In that case you can get a endoscopy done to have look at this region to see if at all the pin has injured any of the mucosa.Possible injury by the pin is most likely cause of the pain.

I hope the xray covered most of the region where pin can get lodged.If not then repeating a xray might also be a option.

Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor